H1N1 Shot Immediately Followed By Pain And Muscle Weakness
I have been researching a lot and came across Rebecca's post to you
I also got the H1N1 shot too high in my shoulder and have rotator cuff issues since the shot on Oct 28th.
Within hours I was unable to move my arm and had excrutiating pain. I have done physio, massage, laser and still have a lot of supraspinatus weakness. My cuff muscles dont even hold my humeral head firmly into the joint.
I am exercising but have limited progress- just dont know what to do....
That doesn't sound fun at all....
I doubt it was about the shot being too high.
Possibly the needle hit just the right spot in a nerve/tendon which caused a cascade of negative factors. It's possible, but unlikely.
Needle insertions themselves have their risks. Not very risky, but it happens. There are nerves in there, and if a needle happents to pierce one...
It's more likely something to do with A. Your body's reaction to the contents of the injection and/or B. the unhealthy ingredients of the shot interacting poorly with your structure and system.
The good news is, it doesn't sound like Guillain-Barre Syndrome
When the Swine Flu shots were first released, UK neurologists were warned to keep an eye out for Guillain-Barre symptoms.
Bad news. No cure. Doesn't sound like you.
People can have 'allergic' reactions to flu shots. People can have weird, way over the top responses to flu shots.
And the fact is, there are toxic ingredients in the H1N1 flue shots that some people's body's don't do well with. Deaths and damage is showing up in people who've had the swine flu vaccinations.
Whether due to toxicity or not, I rather suspect you got the shot, your nervous system saw danger and reacted/overreacted in this particular manner. It's strange, odd, but weird stuff
happens with the body.
So. Either the needle (and forced insertion of fluid) caused some actual physical damage, or your body is responding to toxic/foreign elements in the swine flu shot.
Let's investigate and see what we can figure out.Questions:
1. Is the pain/weakness spreading?
2. Did it show up exactly how it is now? Or did it start small and the grow/spread.
3. If it's 'getting better', what exactly does that mean? Details please.
4. What was/is your overall health?
5. Had any antibiotics in the lat 5 years? Levaquin, Cipro, anything else in the fluoroquinolone family? It sounds similar to Levaquin Tendonitis
Let's rule that out.
6. What are doctors saying about this? Are they treating this like a physical injury or as a swine fle shot side effect? Does it seem like they have any idea what they're doing?
Answer the above, add anything else that might be helpful/of interest, and let's see what we see.
And I'll suggest a couple things that you can do that may help.----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com